I have been on cymbalta for two years. I stopped taking it for several days , simply because I couldn't afford the prescription. I thought I would be fine for a few days until I got paid, but I wasn't. I started having awful headaches, dizziness, nausea, and severe diarrhea. Every time I tried to stand up I would black out and I ended up being in bed for 2 days because the diarrhea and nausea became so bad, (not to be gross but it's like yellow bile coming from both ends). I feel like I'm just not all there, I can't think straight and I keep experiencing these lapses of pain in my head that are unbearable. It got to the point where I felt like death and I borrowed the money to get my prescription. I took one pill last night but I still feel awful . I still can't get out of bed and I work tomorrow. I'm freaking out and don't know what's going on with my body. How long after restarting the medication should these withdrawal symptoms go away? Does it even sound like withdrawal or could it be something else? I don't know if I should see a doctor or wait it out but it's horrible just lying in bed suffering and I can't take it . Thank you for any help!
No responses have yet been posted. Add your response to this question.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2014 • 1 answer
Posted 21 May 2015 • 4 answers
Posted 17 Jun 2015 • 1 answer
Posted 1 Aug 2015 • 1 answer
Posted 2 Feb 2016 • 2 answers